# SDR ASAA9580237

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1290-1310
- Part time: 38,207 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 15K CHECK, CRACK WAS FOUND ON INTERCOSTAL AT Y1290 TO Y1310, X0, Z0 TO Z6.  REMOVED DAMAGED AREA AND INSTALLED NEW PIECES IAW DC-9, SRM 51-10-03, SRM 51-30-01, SRM 51-30-02, AND SRM 53-14-03.  TAC:  23488.  (X)
